# SDR REXA20190422469

- Difficulty date: April 2, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 601R1013878
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HINGE FAIRING 597BB HAS A CHAFED BRACKET.  REMOVED/REPLACED WITH NEW BRACKET ON LH WING HINGE FAIRING 597BB IAW CRJ 200 SRM 51-42-06 AAR SM 58
